Take the 2-minute tour ×
Physical Fitness Stack Exchange is a question and answer site for physical fitness professionals, athletes, trainers, and those providing health-related needs. It's 100% free, no registration required.

I am male (23) , i was normal like all the boys in my age group until my 16th year ,One day i felt small pain on my nipples after that i could able to see my size of nipples increasing , And now i have almost 2cm big puffy nipples , the weird thing here is the size of my nipple is temporarily reducing on these occasions

  • After bath
  • Whenever i feel cold

From last month i am doing push-ups , i can notice change in chest , but no change in nipples

Due to this , I always have to wear any dress in top, i don't like me , please help me

UPDATE 1 :

  • I don't have man boops , My nipples are puffy
  • I don't have any habits like smoking , drinking , sniff and drugs
  • I am a pure vegetarian and i didn't take any noticeable amount of soy

Which doctor i have to consult for this problem ? a normal physician ? Skin doctor ?

UPDATE 2:

Dear friends, As per your advice , i visited a primary physician , he asked me to consult a general surgeon,,i did that ,Surgeon said to me that almost 10% of people have this problem , It happened to me because of harmone imbalance.There is no cure for this by medicine.

The only way to get rid of this is a cosmetic surgery , which cost around 30,000 INR.

this info will help many others who are all have this problem .And finally i understood that why this question is off topic

share|improve this question

closed as off-topic by Lego Stormtroopr, VPeric, maxywb, JohnP, Matt Chan Feb 20 at 3:14

This question appears to be off-topic. The users who voted to close gave this specific reason:

  • "Questions on general health and medical advice are off-topic here; you should contact a qualified medical professional instead." – Lego Stormtroopr, VPeric, maxywb, JohnP, Matt Chan
If this question can be reworded to fit the rules in the help center, please edit the question.

    
This isn't particularly related to exercise friend. Sounds like more of a developmental health issue to me. –  Ellocomotive Feb 19 at 21:01
    
Dear frnds , thanks for your comments and answers . –  john Feb 20 at 17:40
    
@Ellocomotive Which doctor i have to consult for this problem ? a normal physician ? Skin doctor ? –  john Feb 20 at 17:41
1  
Primary care physician. –  Ellocomotive Feb 21 at 0:57

2 Answers 2

This is probably off topic. However if what you're having is gynecomastia brought on by puberty you should talk to your doctor, instead of asking for advice on the internet.

share|improve this answer

Sounds like you have high estrogen/low testosterone. I'm no doctor, but you might consider looking into ways to increase your test levels.

First of all you should see a doctor to determine if you really have low testosterone.

You will get blood work to confirm the findings.

Secondly, if your doctor says you do have low test levels, you may consider finding natural solutions to the issue. But you're young so there are going to be several options. I would increase your test levels, work out, stay away from soy.

Let us know how it turns out for you.

share|improve this answer
    
+1 for seeing a doctor, however it's unlikely to be due to a current issue with his hormone levels, since he noticed it during puberty and didn't mention it getting worse now. So it's likely to require surgery. I've heard of off-label use of a certain cancer drug, but generally that's in the context of steroid use where current hormonal imbalance is the issue. –  maxywb Feb 19 at 21:15
1  
Although he states he was 16 when the problem first developed, he never said it went away, he does make note of a pain, followed by an increase in size, which could definitely be because of his diet/medicine. For example, if his diet is high in soy, chickpeas, or other estrogen plentiful foods (or junk food). Gynecomastia's origin is still undetermined,it has generally been attributed to an imbalance of sex hormones or the tissue responsiveness to them, may be caused by prescription drugs, over-the-counter medicines, illegal drugs, tumors or disease as well. –  Hituptony Feb 19 at 21:24
    
Very true. However I think we're both right that he should talk to a doctor ;) –  maxywb Feb 19 at 21:56
    
Good post and excellent point on the following comments. +1, even though the question is OT. –  JohnP Feb 19 at 22:15
    
thanks @JohnP :) –  Hituptony Feb 20 at 13:25

Not the answer you're looking for? Browse other questions tagged or ask your own question.